MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886653221
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the nurse informed that the thread broke and it was unable to suture.The procedure was completed with another device.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted one suture and one needle detached.Upon microscopic inspection of the needle, normal crimp and swage marks were noted and the swage was crushed.As no sealed samples were returned, a needle attachment test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8447922
Report Number9612501-2019-00584
Device Sequence Number3056686
Product Code GAM
UDI-Device Identifier10884523003888
UDI-Public10884523003888
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number8886653221
Device Catalogue Number8886653221
Device Lot NumberB4K1364X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1